ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Verma, G."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Verma, G. and Vashisht, L. K. and Singh, M. (2019) On excess of retro Banach frames. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (3). pp. 87-92. ISSN 00002-3043

This list was generated on Tue Sep 22 23:38:23 2020 AMT.